American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(51M16) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Benoît Kloeckner. Sharp quantitative isoperimetric inequalities in the $L^1$ Minkowski plane. Proc. Amer. Math. Soc. 138 (2010) 3671-3678.
Abstract, references, and article information   
View Article: PDF

[2] G. A. Muñoz-Fernández, Y. Sarantopoulos and J. B. Seoane-Sepúlveda. The real plank problem and some applications. Proc. Amer. Math. Soc. 138 (2010) 2521-2535. MR 2607882.
Abstract, references, and article information   
View Article: PDF

[3] Jean-Marc Schlenker. Small deformations of polygons and polyhedra. Trans. Amer. Math. Soc. 359 (2007) 2155-2189. MR 2276616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] S. J. Dilworth, Ralph Howard and James W. Roberts. A general theory of almost convex functions. Trans. Amer. Math. Soc. 358 (2006) 3413-3445. MR 2218982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Yves Nievergelt. Perturbation analysis for circles, spheres, and generalized hyperspheres fitted to data by geometric total least-squares. Math. Comp. 73 (2004) 169-180. MR 2034115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Harald K. Wimmer. Lipschitz continuity of oblique projections. Proc. Amer. Math. Soc. 128 (2000) 873-876. MR 1654064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Robert S. Strichartz. Isoperimetric Estimates on Sierpinski Gasket Type Fractals. Trans. Amer. Math. Soc. 351 (1999) 1705-1752. MR 1433127.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jiazu Zhou. Sufficient conditions for one domain to contain another in a space of constant curvature. Proc. Amer. Math. Soc. 126 (1998) 2797-2803. MR 1451838.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Michael A. Bean. The practical computation of areas associated with binary quartic forms . Math. Comp. 66 (1997) 1269-1293. MR 1397439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jia Zu Zhou. Kinematic formulas for mean curvature powers of hypersurfaces and Hadwiger's theorem in ${\bf R}\sp {2n}$ . Trans. Amer. Math. Soc. 345 (1994) 243-262. MR 1250829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1